# SDR AALA972301

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - FLT 1988 - DURING FLIGHT, EMERGENCY FLOOR LIGHT IN FIRST CLASS PART OF CABIN FOUND INOPERATIVE.  RE-SECURED LOOSE EMERGENCY FLOOR LIGHT STRIP CONNECTORS IN FIRST CLASS PART OF CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
